# SDR QXEA2009112300978

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 319-333.00 STR 26R.  FOUND STR 26R FS 280-333 TO BE DAMAGED GREATER THAN 30 PERCENT LENGTH IAW SRM 53-21-03-101-002-A01.  REMOVED STRINGER IAW SRM 51-42-06-001-001-A01. PERFORMED LPI ON STR 26R, NO CRACKS FOUND IAW LPI NDTM 51-20-008.  INSTALLED STR 26R IAW REO 670-53-21-514.  PRIMED AND PAINTED IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01. COMPLETED REPAIR IAW REO 670-53-21-514.  TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
